# SDR CALA2023040601060

- Difficulty date: April 6, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N24976
- Make and model: Boeing 787-9
- Aircraft serial: 66135
- Aircraft time: 14,421 hours, 1,468 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Actuator
- Part number: 78323290008
- Part serial: 1974
- Condition: Inoperative
- Location: L & R Main Gear
- Part time: 14,421 hours, 1,468 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LEFT AND R IGHT MAIN GEAR DID NOT RETRACT. LANDING GEAR DOORS POSITION DO NOT FOLLOW COMMAND. REMOVED AND REPLACED RIGHT MLG TRUCK POSITIONER ACTUATOR. PERFORMED 3 LANDING GEAR RETRACT CYCLES, NO FAULTS NOTED. OPS CHECK GOOD.
